Library Header Image
LSE Research Online LSE Library Services

Optimal design of derivatives in illiquid markets

Barrieu, Pauline and El Karoui, Nicole (2002) Optimal design of derivatives in illiquid markets. Quantitative Finance, 2 (3). pp. 181-188. ISSN 1469-7688

Full text not available from this repository.
Identification Number: 10.1088/1469-7688/2/3/301
Item Type: Article
Official URL:
Additional Information: Copyright © 2007 Taylor & Francis Group, an informa business
Divisions: Statistics
Subjects: H Social Sciences > HG Finance
Q Science > QA Mathematics
Date Deposited: 30 Oct 2007
Last Modified: 16 May 2024 00:03

Actions (login required)

View Item View Item